# SDR 2007UALA03914

- Difficulty date: September 26, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SN HDH 749 UPPER SKIN HAS PUNCTURE 5" FROM T/E.  MAJOR REPAIR ACP'D, COMPLETED SKIN PANEL COMPOSITE REPAIR.
